RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smolyakov, A I

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:86
Abstract pages:362
Full texts:85
References:47

http://www.mathnet.ru/eng/person60475
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. A. V. Melnikov, L. G. Eliseev, S. E. Lysenko, S. V. Perfilov, R. V. Shurygin, L. I. Krupnik, A. S. Kozachok, A. I. Smolyakov, “Radial homogeneity of geodesic acoustic modes in ohmic discharges with low $B$ in the T-10 tokamak”, Pis'ma v Zh. Èksper. Teoret. Fiz., 100:9 (2014),  633–638  mathnet  elib; JETP Letters, 100:9 (2014), 555–560  isi  elib  scopus
2006
2. A. B. Mikhailovskii, M. S. Shirokov, A. I. Smolyakov, V. S. Tsypin, “Two-stream-like mechanism of zonal-flow generation by Rossby waves in shallow rotating fluid”, Pis'ma v Zh. Èksper. Teoret. Fiz., 84:2 (2006),  81–83  mathnet; JETP Letters, 84:2 (2006), 76–78  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020